# SDR IPXA2016061804758

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 60,900 hours, 10,568 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW UPPER A "OFF" USING AP/2.  AFTER THIS FAILED, RUDDER CONTINUED TO KICK, PULSATE, EVERY 20-30 SEC'S.  NO EMERGENCY DECLARED.  REMOVED UPPER RUDDER ACTUATOR IAW MM 27-23-30, MW 13151255 6/11/16, PERFORMED A GVI ON ALL HOOK UP POINTS OK TO INSTALL.  TRANSFERRED TO 023259, EFF SOURCE REF: IPC 27-23-15-01.
